# SDR QXEA2012061000428

- Difficulty date: June 10, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 26,656 hours, 27,906 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED BURNED OR ELECTRICAL BURNING ODOR IN ADT GALLEY.  ODOR ENDED BEFORE STARTING APU, BUT INTENSIFIED ONCE APU STARTED.  INSPECTED GALLEY  AND CABIN LIGHTING, RECIRCULATION FAN, AFT CARGO BAY. NO DEFECTS NOTED. COMPLIED WITH SEVERAL APU RUNS WITH BLEEDS ON AND OFF COULD NOT DUPLICATE BURNING ODOR AT ANY TIME DURING TROUBLESHOOTING.  ACFT OK FOR CONTINUED SERVICE.
